# SDR MALA030264

- Difficulty date: May 8, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A098
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Hyd Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN HYDRAULIC PRESSURE INDICATED ZERO INFLIGHT.  HYD CAUTION LIGHT ILLUMINATED ON CLIMBOUT. RETRACTING GEAR WAS NORMAL FOLLOWED APPRORIATE QRH LISTS. AIR RETURN TO MSP.  MAINTENANCE FOUND HYDRAULIC PRESSURE INDICATOR DROPPING TO ZERO INTEMITTANTLY  REPLACED INDICATOR OPS CHECKS GOOD.
